# SDR RAIA00702025

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 20,455 hours, 19,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3554 - RIC - EMERGENCY LIGHT AT GALLEY WALL EXIT IS INOP.  MAINTENANCE RECONNECTED WIRES TO EMERGENCY LIGHT.  OPS CHECK GOOD.
